On Feb. 14, 2014, at age 28, I took my first depo-provera birth control shot. I didn't care for the side effects and 25 of weight gain so I never took another shot in 12 weeks. I didn't get my period until Nov.1-10, 2014. (8 months later) Today Nov. 16. 2014. My body decided to have another period. Is this normal? Anyone else have similar experiences from your first and only depo shot? Should I take the herb Dong Quai to regulate my hormones? Should I do a vaginal steam?
The depo isn't effecting it now. No you shouldn't do a vaginal steam, whatever that is, and you shouldn't use something to mess with your hormones, You should see you dr if this weirdness continues.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Sep 2015 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 22 Apr 2016 • 1 answer
Updated 3 Aug 2016 • 1 answer
Updated 20 Oct 2017 • 1 answer